# SDR 99ZZZX3929

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Part number: 654620036
- Condition: Corroded
- Location: Nose
- Part time: 53,968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION PREVENTION CONTROL PROGRAM INSPECTION ON NOSE LANDING GEAR, DIFFERENT ASSY COMPONENTS WERE FOUND WITH CORROSION, GROOVES, AND WORN OUT.
